Equate Ibuprofen, 200 mg, Capsule-Shaped Tablets

2 bottle


 

Product Details

Pain reliever/fever reducer. Compare to Advil Caplets active ingredient (This product is not manufactured or distributed by Wyeth LLC, owner of the registered trademark Advil.) (NSAID) Actual size. 200 coated caplets (Capsule-Shaped Tablets) Satisfaction guaranteed - Or we'll replace it or give you your money back. how2recycle.info. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915. Keep carton for reference.

Nutrition Facts

Warnings

Do not use if printed seal under cap is broken or missing.

Manufacturer

WALMART
Bentonville, AR 72716

UPC

00681131700214